January 15, 2022

Drug COMBINING paracetamol and ibuprofen now available over the counter for the first time

A DRUG that combines paracetamol and ibuprofen is available over the counter for the first time.

Nuromol can now be purchased in stores without the need to visit a pharmacy.

1

You can now buy Nuromol over the counter

The medicine contains 200 mg of ibuprofen and 500 mg of paracetamol per tablet, giving you the benefits of both in one go.

The difference between paracetamol and ibuprofen is that the latter also targets inflammation.

They’re also broken down differently by the body, so some people can’t take any of them.

But today’s news, from the Medicines and Health Products Regulatory Agency (MHRA), will come to the relief of many people with excruciating pain.

This means that they will be able to go to a supermarket or similar to buy Nuromol, which costs around £ 7.49 for a pack of 24 pills at the drugstore.

Nuromol is used when paracetamol or ibuprofen alone has not been enough to get rid of the pain.

The maximum dose of either drug is two tablets no more than three times a day, which makes it difficult to get the benefits of both at one time.

Nuromol offers the best of both worlds, providing temporary relief from pain caused by migraine, back pain, period pain, toothache, arthritis, cold and flu symptoms, sore throat and fever.

Dr Sarah Branch, Director of Drug Vigilance and Risk Management at MHRA, said: “This reclassification to the general sales list will help people manage their pain where paracetamol or ibuprofen alone does not. did not provide adequate pain relief.

“Greater availability of medicines and improving patient access and choice remain a priority for health. The MHRA is committed to improving access to medicines for personal care where it is safe. “

Some warnings state that the drug should not be taken for more than three days.

People with asthma are also advised not to use it because NSAIDs (including ibuprofen) can make the condition worse.

If you are 16 or older, the NHS advises that it is perfectly safe to take paracetamol and ibuprofen together.

TikTok sensation Dr Karan Rangarjan says liver struggles to counter toxins from paracetamol mixed with alcohol


Source link